# SDR EIAA20120101001

- Difficulty date: January 1, 2012
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N489EV
- Make and model: Boeing 747230B
- Aircraft serial: 23393
- Aircraft time: 97,640 hours, 17,940 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Quadrant
- Part number: 65B945093
- Condition: Lack Of Lube
- Location: Nr 2 Throttle
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DESCENT THROUGH 8000 FT NR 2 THRUST LEVER SEIZED JUST FORWARD OF IDLE POSITION.  CONFIRMED NR 2 THROTTLE SEIZED JUST FORWARD OF IDLE INSPECTED THROTTLE RUN FROM WING ROOT TO MEC NO OBVIOUS DEFECTS NOTED LUBRICATED QUADRANT AND INTERTOCK MECHANISM PER AMM 76·11-06 AND 20.-30-03 REGAINED THROTTLE RESPONSE SYSTEM OPS CHECK NORMAL PER AMM 76-11-00 INSPECTED PER 76-11-03 CARRIED OUT ENG RUN PER 71-00-00 T/R OPS CHECK NORMAL PER AMM 71-00-00 INSPECTED AND LUBRICATED CABLES PER AMM 12-21-05.
